# SDR 20000609AP015

- Difficulty date: December 3, 1999
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, UPPER CARGO COMPARTMENT FLOOR WEB CRACKED STATION 1580 AND 1600 APPROX 10 INCH FROM LEFT CUSP LINE.  REMOVED WEB.  FABRICATED NEW WEB OUT OF 2024T3.  TREATED AND PRIMED AND INSTALLED IAW DC-8 SRM 53-2-0, 51-1-8, 51-1-21, 51-3-0.  (M)
